Thanks for your question. We will answer you soon.
Do Rheumatoid Arthritis (RA) medications cause weight gain?
Ara Dikranian, MD
San Diego Arthritis Medical Center, San Diego, CA

Date Added: 04/20/13

There are a variety of rheumatoid arthritis medications. Obviously, not all of them cause weight gain. In fact, very few do, and the one that's notorious for causing weight gain is obviously prednisone or other forms of corticosteroids, which in a dose-dependent fashion can cause weight gain. Genera...
---------------------------------------------------------- ----------------------------------------------------------
Ara Dikranian, MD, is a Rheumatologist at the San Diego Arthritis Medical Clinic, a single-specialty private practice in San Diego, California. Dr. Dikranian was board certified in rheumatology in 2000. He completed his medical school at the University of Southern California and Rheumatology training at the University of California San Diego. Dr. Dikranian has practiced rheumatology in the US and abroad since 2000 and is involved in clinical trials dealing with rheumatoid arthritis, osteoarthritis, lupus, gout, fibromyalgia, osteoporosis and chronic pain.
Views:
5,199
Have Additional Questions About RA?
Get answers from our physicians
Thank you for your question, and for helping us make this RA Community more robust and helpful to patients like yourself. We'll be in touch soon.